Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 296, NWS Atlanta, GA

September 27, 2024Butts County, Henry County, Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 27, 2024, 10:00 AM EDT for Butts County, Henry County, Newton County, Georgia. It was in force for 35 hr.

The area

The outline as issued.

The facts

Issued
Sep 27, 2024, 10:00 AM EDT (14:00 UTC)
Expired
Sep 28, 2024, 8:51 PM EDT
In force
35 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Butts County, GA, Henry County, GA, Newton County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South River at GA 81 at Snapping Shoals (SPGG1). The gauge peaked at 16.41 ft at Sep 28, 2024, 2:00 AM EDT.

actionminormoderate101509/2709/2809/2909/30
Action stage
10 ft
Minor stage
12 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02204520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

924 
WGUS42 KFFC 271400
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1000 AM EDT Fri Sep 27 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  South River at GA 81 at Snapping Shoals affecting Butts, Henry 
  and Newton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

&&

GAC035-151-217-280200-
/O.NEW.KFFC.FL.W.0296.240927T1400Z-000000T0000Z/
/SPGG1.1.ER.240927T1254Z.240927T1330Z.000000T0000Z.UU/
1000 AM EDT Fri Sep 27 2024

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...South River at GA 81 at Snapping Shoals.

* WHEN...From this morning until further notice.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and fields along the river upstream and 
  downstream from the gage on Georgia Highway 81. Much further 
  downstream...portions of Lucy Lane and Lunsford Road in north 
  Butts County begin to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM EDT Friday the stage was 12.2 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398


$$
4 follow-up statements
317 
WGUS82 KFFC 272326
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
726 PM EDT Fri Sep 27 2024

...The Flood Warning continues for the following rivers in Georgia...

  South River at GA 81 at Snapping Shoals affecting Butts, Henry 
  and Newton Counties.

For the South River Basin...including Atlanta, Atlanta, Decatur, 
Decatur, Atlanta, Decatur, Lithonia, Atlanta, Lithonia, Lithonia, 
Conyers, Flippen, Snapping Shoals...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC035-151-217-281130-
/O.CON.KFFC.FL.W.0296.000000T0000Z-000000T0000Z/
/SPGG1.1.ER.240927T1254Z.240927T2215Z.000000T0000Z.UU/
726 PM EDT Fri Sep 27 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...South River at GA 81 at Snapping Shoals.

* WHEN...Until further notice.

* IMPACTS...At 16 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and fields along the river 
  upstream and downstream from the gage on Georgia Highway 81. Much 
  further downstream in north Butts county...yards of homes and 
  portions of Lucy Lane and Lunsford Road will be flooded up to two 
  feet deep. The water level will be approaching the foundations of 
  some homes.

* ADDITIONAL DETAILS...
  - At 6:30 PM EDT Friday the stage was 15.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398


$$
709 
WGUS42 KFFC 280730
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
330 AM EDT Sat Sep 28 2024

...Observed flooding changed from Minor to Moderate severity for the 
following rivers in Georgia...

  South River at GA 81 at Snapping Shoals affecting Henry, Newton 
  and Butts Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC035-151-217-281930-
/O.CON.KFFC.FL.W.0296.000000T0000Z-000000T0000Z/
/SPGG1.2.ER.240927T1254Z.240928T0600Z.000000T0000Z.UU/
330 AM EDT Sat Sep 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring.

* WHERE...South River at GA 81 at Snapping Shoals.

* WHEN...Until further notice.

* IMPACTS...At 16.0 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and fields along the river 
  upstream and downstream from the gage on Georgia Highway 81. Much 
  further downstream in north Butts county...yards of homes and 
  portions of Lucy Lane and Lunsford Road will be flooded up to two 
  feet deep. The water level will be approaching the foundations of 
  some homes.

* ADDITIONAL DETAILS...
  - At 2:30 AM EDT Saturday the stage was 16.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:30 AM EDT Saturday was 16.4 feet.
  - Forecast...No forecast is available for this location. The
    river is currently cresting and will likely begin to fall
    through the morning.
  - Flood stage is 12.0 feet.
  - Flood History...No available flood history.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398


$$

TAC
279 
WGUS82 KFFC 281639
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1239 PM EDT Sat Sep 28 2024

...The Flood Warning continues for the following rivers in Georgia...

  South River at GA 81 at Snapping Shoals affecting Butts, Henry 
  and Newton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at weather.gov/atlanta.

&&

GAC035-151-217-290445-
/O.CON.KFFC.FL.W.0296.000000T0000Z-000000T0000Z/
/SPGG1.2.ER.240927T1254Z.240928T0600Z.000000T0000Z.UU/
1239 PM EDT Sat Sep 28 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...South River at GA 81 at Snapping Shoals.

* WHEN...Until further notice.

* IMPACTS...At 14.0 feet, minor flooding expands into woodlands and 
  fields along the river upstream and downstream from the gage on 
  Georgia Highway 81. Much further downstream in north Butts 
  county...yards of homes and portions of Lucy Lane and Lunsford 
  Road will be flooded.

* ADDITIONAL DETAILS...
  - At 11:30 AM EDT Saturday the stage was 14.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 11:30 AM EDT Saturday was 16.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    13.4 feet on 01/26/2010.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398


$$

SEC
456 
WGUS82 KFFC 290051
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
851 PM EDT Sat Sep 28 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  South River at GA 81 at Snapping Shoals affecting Henry, Newton 
  and Butts Counties.

GAC035-151-217-290200-
/O.CAN.KFFC.FL.W.0296.000000T0000Z-240929T0051Z/
/SPGG1.2.ER.240927T1254Z.240928T0600Z.240929T0009Z.UU/
851 PM EDT Sat Sep 28 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the South River at GA 81 at Snapping Shoals.

* ADDITIONAL DETAILS...
  - At 8:30 PM EDT Saturday the stage was 11.9 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3353 8410 3357 8404 3350 8392 3341 8388
      3339 8393 3346 8398


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 27, 8:57 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Sep 27, 8:57 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
857 AM EDT Fri Sep 27 2024

...New Update for Flood Watch Partial Cancellation...

.UPDATE...
Issued at 852 AM EDT Fri Sep 27 2024

Have shaved off roughly the S half of the Flood Watch (basically
slightly farther S of remaining Flash Flood Warnings). It is
important to remember that flood waters may be slower to recede in
some areas. In addition, river and creek flooding will continue, even
in the watch cancellation area. Please continue to obey road
closures and never attempt to drive across flooded roadways! /SEC

&&

.SHORT TERM...
(Today through Saturday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages

 - Strong winds and heavy rainfall from Helene will continue in
   the region this morning.

 - Conditions will improve rapidly this afternoon as precipitation
   ends and winds weaken.

Today:

At 3 AM, Helene was moving northwards through central Georgia. The
storm made landfall in the Big Bend region of Florida around 11 PM
yesterday as a category 4 storm. As of the last update from the
National Hurricane Center the storm was a category 1 hurricane. The
storm should continue to decrease in intensity as it moves into north
Georgia this morning. While the intensity may be falling, the storm
remains dangerous. Additional tree and power line damage is probable
as the storm moves northwards. Heavy tropical downpours will also
continue to exacerbate flooding concerns.

As we move into the late morning and early afternoon the rainfall
and winds from Helene will gradually diminish as what remains of the
system continues to rocket northwards. Guidance from the HREF favors
a few lingering upslope rain showers over the north Georgia
mountains this afternoon. Otherwise the rest of north and central
Georgia should be rain free by early afternoon. Though the rain will
have largely ended, local rivers and streams will continue to rise
as runoff filters through the drainage basins. Anyone with
interests that could be subject to river or stream flooding should
continue to monitor the river forecasts closely.

Tonight and Saturday:

The remnants of Helene should be absorbed into an upper level trough
over the Tennessee Valley tonight and Saturday. This should lead to
increased rainfall over Tennessee and Kentucky, and some of this
activity could wrap around into northern Georgia. A couple isolated
showers could develop as far south as central Georgia with the
diurnal heating Saturday afternoon. Any rainfall during this period
should be light and scattered, with most locations receiving less
than 0.10 inches of additional precipitation. Other than the minimal
precipitation chances, no significant weather impacts are expected
for storm clean up activities. Peak wind gusts should be in the 20
to 25 mph range Saturday afternoon and high temperatures will be in
the 70s.

Albright

&&

.LONG TERM...
(Saturday night through Thursday)
Issued at 317 AM EDT Fri Sep 27 2024

Key Messages:

 - Due to excessive rainfall from Hurricane Helene river flooding
   will likely linger into the workweek, especially along the
   main stem rivers.

 - Dry weather and near average temperatures will prevail through
   the upcoming workweek.

Sunday through the Workweek:

Upper level troughing should hangout over the central Appalachians
through early next week. This will allow a slight chance of
thunderstorms to linger over the north Georgia mountains through
Monday. Given the saturated soils any thunderstorms could pose a
localized flooding risk. Drier air wrapping around the trough from
the west should help keep the rest of Georgia dry Sunday and Monday.

Ensemble guidance shifts the trough east into the Atlantic during
the second half of the workweek As this occurs an upper level ridge
should build in over the Southeast. Forecast confidence is high that
this will result in continued dry weather through the end of the
workweek (72 of 80 GEFS & EPS members produce less than 0.1 inches
or precipitation in Atlanta through next Friday). The overall
strength of the upper level ridge looks modest and this should keep
afternoon high temperatures near seasonal averages all week
(around 80 degrees).

Albright

&&

.AVIATION...
(12Z TAFS)
Issued at 642 AM EDT Fri Sep 27 2024

As Tropical Storm Helene continues to move through northern
Georgia this morning the region will continue to see gusty winds,
bursts of tropical rain and lower ceilings. Winds will generally
be from a westerly direction with gusts in the 25 to 35 kt range.
Isolated gusts to 50 kt may occur in eastern Georgia before 15Z.
Ceilings and visibilities will remain in the IFR/LIFR range
through 15Z today, then conditions should improve to MVFR/VFR by
22Z today. Prevailing VFR conditions are probable between 22Z
today and 18Z Saturday.

//ATL Confidence...12Z Update...
Overall confidence in the KATL TAF is moderate.
Moderate confidence in winds speeds, wind direction, ceilings and
visibilities.
High confidence in the end time for precipitation.

Albright

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  80  64  81 /  10  10  10  10
Atlanta         63  78  64  80 /  10  20  10  10
Blairsville     58  70  59  73 /  20  50  30  40
Cartersville    63  78  62  80 /  20  30  10  10
Columbus        64  83  65  85 /   0  10  10   0
Gainesville     62  76  64  78 /  10  20  20  10
Macon           64  83  66  84 /   0  10  10   0
Rome            64  75  62  80 /  30  40  10  20
Peachtree City  62  79  62  81 /  10  20  10  10
Vidalia         66  86  67  87 /   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 2 PM EDT this afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>068-070>073-075.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>062-066>076-078>086-089>098-102>113.

SHORT TERM...SEC
LONG TERM....Albright
AVIATION...Albright
Hazardous weather outlook, Sep 27, 6:04 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
604 AM EDT Fri Sep 27 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
604 AM EDT Fri Sep 27 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Tropical Storm Helene will continue to produce and elevated risk
for flash flooding and river flooding in north Georgia through
this morning. Gusty winds will also occur and may result in areas
of downed trees and power lines. Please use caution if traveling
and avoid crossing any flooded roadways.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated thunderstorms will be possible over northern Georgia
between Saturday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 27, 8:55 AM EDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
855 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     Tropical Cyclone 1 W Kingston            34.24N 84.97W
09/27/2024                   Bartow             GA   Emergency Mngr

            Tree down across road near the intersection
            of Kingston Hwy and Tom Jones Rd.

&&

TV
Local storm report, Sep 27, 8:58 AM EDT, 1 hour 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
858 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     Tropical Cyclone 3 N Cartersville        34.21N 84.80W
09/27/2024                   Bartow             GA   Emergency Mngr

            Tree reported down across the road near the
            1400th block of Highway 411.

&&

TV
Local storm report, Sep 27, 9:04 AM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
904 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     Flash Flood      1 ESE Lithia Springs    33.79N 84.64W
09/27/2024                   Douglas            GA   Emergency Mngr

            Mt. Vernon Road was closed at Woodrow Wilson
            Park due to flooding across the roadway.

&&
Local storm report, Sep 27, 9:09 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
909 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     Flash Flood      3 SSE Sweetwater Creek  33.72N 84.61W
09/27/2024                   Douglas            GA   Emergency Mngr

            Road was flooded and down to only one lane
            in the 1800 block of Riverside Parkway.

&&
Local storm report, Sep 27, 9:16 AM EDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
916 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     Tropical Cyclone 1 NE Berkeley Lake      33.99N 84.17W
09/26/2024                   Gwinnett           GA   Emergency Mngr

            Tree down on building off of Berkeley Xing.

&&

TV
Local storm report, Sep 27, 9:33 AM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
933 AM EDT Fri Sep 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 AM     Flash Flood      2 E Bolton              33.81N 84.43W
09/27/2024                   Fulton             GA   Broadcast Media

            Flash flooding has made parts of Defoors
            Ferry Rd impassable.

&&

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCGwinnett, Walton19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.